# SDR SWAA2022031079045

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** CORROSION FOUND ON L/H HORIZONTAL STABILIZER CENTER SECTION LH FWD LOWER FORK FRONT LUG FORWARD FITTING. / REMOVED CORROSION BY REAM HOLE ON L/H HORIZONTAL STAB. CENTER SECTION L/H FWD LOWER FORK FRONT LUG. FWD FITTING IAW ENGINEERING REPAIR NO. 19-03639 REV P1 & SWA EA 1-755-4448 REV IR
